# SDR SWAA2024040459310

- Difficulty date: March 5, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 480 Rbl28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FCB SUBTHRESHOLD BS480+1; RBL28; WL156<[01] VERIFIED STEP 1 COMPLETE.;[02] VERIFIED STEP 5 COMPLETE; STEP 6 IN PARTIAL.;[03] REMOVED AND REPLACED FCB SUBTHRESHOLD WEB WL156 I.A.W SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0 AND DWG 143A8330.
